Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Applications of a theorem of O. Szász for the product of Cesàro and Laplace transforms


Authors: C. T. Rajagopal and Amnon Jakimovski
Journal: Proc. Amer. Math. Soc. 5 (1954), 370-384
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062868-2
MathSciNet review: 0062868
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Amnon Amir (Jakimovski), On a converse of Abel's theorem, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 244-256. MR 0047153 (13:835e)
  • [2] L. S. Bosanquet, Note on the converse of Abel's theorem, J. London Math. Soc. vol. 19 (1944) pp. 161-168. MR 0013429 (7:152f)
  • [3] K. Chandrasekharan and S. Minakshisundaram, Typical means, Tata Institute of Fundamental Research Monographs on Mathematics and Physics, no. 1, Bombay, 1952. MR 0055458 (14:1077c)
  • [4] J. Karamata, Neuer Beweis und Verallgemeinerung der Tauberschen Sätze, welche die Laplacesche und Stieltjessche Transformation betreffen, J. Reine Angew. Math. vol. 164 (1931) pp. 27-39.
  • [5] C. T. Rajagopal, On Riesz summability and summability by Dirichlet's series, Amer. J. Math. vol. 69 (1947) pp. 371-378, 851-852; vol. 76 (1954) pp. 252-258.
  • [6] -, On some extensions of Ananda Rau's converse of Abel's theorem, J. London Math. Soc. vol. 23 (1948) pp. 38-44. MR 0027352 (10:292a)
  • [7] -, A note on ``positive'' Tauberian theorems, J. London Math. Soc. vol. 25 (1950) pp. 315-327. MR 0038457 (12:404g)
  • [8] -, A note on generalized Tauberian theorems, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 335-349; vol. 3 (1952) pp. 457-458. MR 0041954 (13:28c)
  • [9] -, A note on some Tauberian theorems of O. Szász, Pacific Journal of Mathematics vol. 2 (1952) pp. 377-384. MR 0050037 (14:265h)
  • [10] O. Szász, Generalization of two theorems of Hardy and Littlewood, Duke Math. J. vol. 1 (1935) pp. 105-111. MR 1545869
  • [11] -, Converse theorems of summability for Dirichlet's series, Trans. Amer. Math. Soc. vol. 39 (1936) pp. 117-130. MR 1501837
  • [12] -, On a Tauberian theorem for Abel summability, Pacific Journal of Mathematics vol. 1 (1951) pp. 117-125. MR 0043234 (13:227f)
  • [13] -, On products of summability methods, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 257-263. MR 0047152 (13:835d)
  • [14] -, On the product of two summability methods, Annales de la Société Polonaise de Mathématique vol. 25 (1952) pp. 75-84. MR 0056108 (15:26a)
  • [15] D. V. Widder, The Laplace transform, Princeton Mathematical Series, no. 6, 1946.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062868-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society